# SDR UIEA2020111602398

- Difficulty date: November 15, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 87,521 hours, 20,931 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Noisy
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLIGHT (BOTH ENGINES ON) AND BOTH PACKS OPERATING, UNUSUALLY LOUD MAKING INTERCOM AND ATC EXTREMELY DIFFICULT, NOISE REDUCTION SIGNIFICANTLY REDUCED WHEN 1 PACK SELECTED OFF.  SQUEALS NOTED W/ BOTH PACKS.  PERFORMED ENGINE RUN, PACK OPERATION TO DETERMINE NOISE, PACK OPERATIONAL TEST SATISFACTORY WITH NO ISSUES NOTED, IAW B767 AMM 21-00-00.  PERFORMED PNEUMATIC SYSTEMS OPERATIONAL TEST, PER AMM 36-00-00.  DUCT PRESSURE NORMAL.  COULD NOT DUPLICATE DISCREPANCY.  OPERATIONS/LEAK CHECK GOOD AT THIS TIME.
